# SDR SWAA2017030612349

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 32,473 hours, 18,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lead
- Part number: P4010031F110
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE BATTERY TEST LEAD LOOSE.  SECURED LEAD PER AMM.
